MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number SB16373
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 08/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Additionally, we have not received any other complaints from this batch.As the device was discarded, lenstec was unable to perform an inspection of the complaint device.However, lenstec confirms that the lens, its design, and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "torn haptic per surgeon".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key17627501
Report Number9613160-2023-00016
Device Sequence Number6084279
Product Code HQL
UDI-Device Identifier00844369027304
UDI-Public00844369027304
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberSB16373
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown